# SDR CALA2015100594569

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 77,909 hours, 13,310 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMER LIGHT SWITCH DOES NOT SWITCH TO ARMED WHEN GUARD PLACED TO ARMED POSITION.  FOUND METAL GUARD WIRE ON WRONG SIDE OF SWITCH.  FITTED CORRECTLY & ACCOMPLISHED TEST IAW MM 33-51-00 & NOW NORMAL.
